Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 6, Pages 353-357

Some algebraic universal semigroup compactifications

1Faculty of Mathematics, University of Mashhad, P.O. Box 91775-1159, Mashhad, Iran
2Institute for Studies in Theoretical Physics and Mathematics, Tehran, Iran

Received 20 November 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. R. Ebrahimi-Vishki, “Some algebraic universal semigroup compactifications,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 6, pp. 353-357, 2001.